Publikace ÚTF

Gyratons on Melvin spacetime

Kadlecová, H.; Krtouš, P.

We present and analyze new exact gyraton solutions of algebraic type II on a background which is static, cylindrically symmetric Melvin universe of type D. For a vanishing electromagnetic field it reduces to previously studied gyratons on Minkowski background. We demonstrate that the solutions are member of a more general family of the Kundt spacetimes. We show that the Einstein equations reduce to a set of mostly linear equations on a transverse 2-space and we discuss the properties of polynomial scalar curvature invariants which are generally non-constant but unaffected by the presence of gyratons.
typ:article
journal:Phys. Rev. D
volume:82
pages:044041
year:2010
pacs:04.20.Jb, 04.30.-w, 04.40.Nr
eprint:arXiv:1006.1794
odkaz:
grant:Aktuální problémy gravitace, obecné relativity a relativistické astrofyziky, GAČR 202/09/0772, 2009-2013; GAČR 205/09/H033, doktorandský grant 2009-2011; GAUK 122/2009; Centrum teoretické astrofyziky, MŠMT ČR LC06014, 2005-2009
files:
gyrmelvin-prd.pdf (231.86 kB)

Tato stránka byla vygenerována: 2018-11-13 04:55 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page